Facebook Pixel
EmpowHER Guest

I had unprotected sex 3 days to my ovulation and took postinor2 within the hour I had the sex, now I'm experiencing the side effects of the drug. but my worry is that I'm also experiencing some pains in my womb area like that of preg. Is this normal?

By Anonymous February 15, 2015 - 2:29pm
Rate This

Add a Comment1 Comments


Hello and thank you for sharing your question.

Yes, the pain in your "womb area" is also a side effect of postinor 2.  You may also experience irregular bleeding in between periods.  Your period will return to normal soon.  There is no chance of pregnancy it this case.


February 15, 2015 - 8:10pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!